MAUDE Adverse Event Report: ST PAUL DELTEC POWER PORT-A-CATH II PORTS; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS

ST PAUL DELTEC POWER PORT-A-CATH II PORTS; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Model Number 21-4475-24
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the port connector is defective.No additional information.
 
Event or Problem Description
It was reported that the port connector is defective.No additional information.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A product sample was received for evaluation.Visual and functional testing were performed.No problems or issues were identified during this device history record review.The sample returned; it consists of two unit.No sample returned for lot for one of the reported lots.The returned samples were received in the decontaminated conditions without its original packaging.The complainant returned units were visually inspected at a distance of 12 to 16 inches under normal conditions of illumination according to procedure.It could be observed that the catheter and port or both samples were in good condition, no discrepancies affecting their functioning were detected.Functional test was performed on the samples without the catheter trapped according information for use 1, the catheter was connected to the port in order to reproduce the failure mode or find an unusual function; then was pull in order to verify if the catheter could detach easily; the sleeve was displaced to the top of the tube and compressed, the sleeve prevent catheter detach on both cases.No discrepancies were detected, the catheters kept on the port after pulling it.The root cause of the reported issue could not be confirmed as the reported issue could not be replicated at the time of the device evaluation.No corrective actions are required.

Brand Name
DELTEC POWER PORT-A-CATH II PORTS
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
rm401, (gems bldg, gunja-dong)
minneapolis, MN 55442
MDR Report Key13453394
Report Number3012307300-2022-02555
Device Sequence Number14925779
Product Code LJT
UDI-Device Identifier10610586039973
UDI-Public10610586039973
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number21-4475-24
Device Catalogue Number21-4475-24
Device Lot Number3910084
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown